Previous |  Up |  Next


MSC: 00A99
Stolín, Radek: Teaching of financial and insurance mathematics at secondary and higher professional schools -- coinsurance in bonus-malus systems in automobile insurance. Olejníèková, Jana: Scientific work of Bohumil Bydžovský. Flašková, Jana: Ultrafilters and small sets. Pražák, Pavel: Differential equations and their applications in economics. Bartl, David: Theorems of the alternative and linear programming in infinite-dimensional spaces. Smetana, Petr: Some problems of the private health insurance. Kosinka, Jiøí: Algorithms for Minkowski Pythagorean hodograph curves. Kopa, Miloš: Utility functions in portfolio optimization. Orsáková, Martina: M-estimation in nonlinear regression for longitudal data. Šiman, Miroslav: On portmanteau tests of randomness. Purmová, Lucie: Continuous population models for single species. Koubková, Alena: Sequential change-point analysis. Omelka, Marek: Second order properties of some M-estimators and R-estimators. Barto, Libor: Full embeddings and their modifications. Pecinová, Eliška: Ladislav Svante Rieger (1916--1963). Nguyen, Duc Huy: On existence and regularity of solutions to perturbed systems of Stokes type. Prachaø, Aleš: Analysis of the discontinuous Galerkin method for elliptic problems. Franek, Peter: Several Dirac operators in parabolic geometry. Hladík, Milan: Explicit description of supporting and separating hyperplanes of two convex polyhedral sets depending on parameters. Janeèek, Martin: Valuation techniques of life insurance liabilities. Ranocha, Pavel: Stationary distribution of time series. Bímová, Daniela: Kinematic geometry in $n$-dimensional Euclidean space.
[1] Arnold D., Brezzi F., Cockburn B., Marini D.: Unified analysis of discontinuous Galerkin methods for elliptic problems. SIAM J. Numer. Anal. 39 (2001), 1749-1779. MR 1885715
[2] Feistauer M., Najzar K.: Finite element approximation of a problem with a nonlinear Newton boundary condition. Numer. Math. 78 (1998), 403-425. MR 1603350 | Zbl 0888.65118
[3] Prachař A.: On discontinuous Galerkin method and semiregular family of triangulations. Appl. Math. 51 (2006), 605-618. MR 2291785 | Zbl 1164.65499
Partner of
EuDML logo